# SDR CALA0600249

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 25,833 hours, 9,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 DOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-00.
